# SDR DXTA2024112001189

- Difficulty date: November 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N147QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9632
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain
- Condition: Corroded
- Location: Main Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: AS THE AIRCRAFT REACHED CRUISE ALTITUDE, A LOUD BANGING SOUND CAME FROM THE MAIN CABIN DOOR. THE CABIN DIFFERENTIAL WAS AT 9.7. NO FLUCTUATION IN CABIN PRESSURIZATION WAS NOTED. CABIN ALTITUDE REMAINED AT 4500. WAITED FOR LINE SERVICE TO BRING THE AIRCRAFT IN THE HANGAR.FULLY OPENED THE PASSENGER DOOR TO GAIN ACCESS TO THE DOOR CHAIN THROUGH THE STEP PANEL ON THE PASSENGER STAIRS. UPON INITTAL INSPEC11ON OF THE DOOR CHAIN NOTED CORROSION ON THE CHAIN. TOOK PICTURES AND ADVISED MCC TO REPLACE THE CHAIN. MCC ELECTED TO CLEAN AND RE-INSTA[J_ THE CHAIN. PERFORMED REMOVAL OF THE PASSENGER DOOR CHAIN. NEED OK TO REINSTA[J_ PASSENGER DOOR CHAIN. ONCE REMOVED, CLEANED THE CORROSION ON THE CHAIN AND TREATED THE CHAIN WITH THE CORROSION PREVENTION & ~VBRICATION SPRAY AS REQUIRED. OK TO INSTA[J_ PASSENGER DOOR CHAIN.~ INSTALLED THE PASSENGER DOOR CHAIN AND ADJUSTED THE TENSIONER BOLT AND THE SAFETY BOLT TC PROPERLY TIGHTEN THE CHAIN AND SAFETIED THE BOLTS IAW GL6000 AMM 52-11-33. CONFIRMED THAT THE ACTUATOR RIGGING INDICATOR ON THE REAR OF THE ACTUATOR POINTS TO THE MARK. ALSO, CONFIRM THAT"FL"L_E RED MARK ON THE SPROCKET UNES UP WITH THE RED MARK ON THE ACTUATOR.  OPERATIONAL TEST REQUIRED. [TECH]_M_ RE-INSTALLED THE STEP UG~}.ND PERFORMED OPS CHECK OF THE PASSENGER DOOR !AW GL6000 AMM 52-LL-00-710-801.[TECHJ...T:!!'._[~ A OPERATIONAL CHECK SATISFACTO
